# SDR ASOA201203010001

- Difficulty date: March 1, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 145914
- Aircraft time: 19,043 hours, 10,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14526437001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT IS IN FOR A 4C INSPECTION, WHEN INSPECTION FOUND THE LAV AREA RT OMEGA BEAM TOP CAP HAD AREAS OF CORROSION.  MX DRILLED AND COUNTERSUNK A NEW TOPCAP AFTER REMOVAL OF THE OLD TOPCAP IAW SRM 51-20-03 AND 51-40-06; R & R THE TOPCAP IAW SRM 51-40-02.
